# SDR R61A201802010122

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 25,651 hours, 20,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Illuminated
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR POSITION BECAME DISARMED DURING FLIGHT.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.
